# SDR SWAA2021121344270

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BAY ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS947 RBL17.    REMOVED AFT BULKHEAD TO FLOOR SUPPORT ANGLE  IAW SRM 51-40-02-0G-0.  HAS NO LIMITS IN SRM AND CAN BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0.
